# SDR WTAA950167

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Pt Disk
- Part number: 310900301
- Condition: Failed
- Location: Rt Engine
- Component: 3038613
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SFO - NOISE AND VIBRATION REPORTED FROM RT ENGINE WITH POWER LEVER IN GROUND IDLE.  MAINTENANCE REMOVED AND REPLACED RT ENGINE ASSY.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENT INVESTIGATION REVEALED PT-1 DISK BLADE FAILURE TO BE CAUSE OF ENGINE NOISE AND VIBRATION.  (X)
